HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On stability of steady circular flows in a two-dimensional exterior disk

Files in This Item:
pre1075.pdf346.8 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84219

Title: On stability of steady circular flows in a two-dimensional exterior disk
Authors: Maekawa, Yasunori Browse this author
Keywords: Navier-Stokes equations
two-dimensional exterior flows
scale-criticality
stability of stationary flows
flow around a rotating obstacle
Issue Date: 27-Aug-2015
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1075
Start Page: 1
End Page: 75
Abstract: We study the stability of some exact stationary solutions to the two-dimensional Navier-Stokes equations in an exterior domain to the unit disk. These stationary solutions are known as a simple model of the flow around a rotating obstacle, while their stability has been open due to the difficulty arising from their spatial decay in a scale-critical order. In this paper we affirmatively settle this problem for small solutions. That is, we will show that if these exact solutions are small enough then they are asymptotically stable with respect to small L2 perturbations.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69879
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University